# SDR TRBACPCP2010051

- Difficulty date: August 23, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 28,440 hours, 31,628 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LOWER SKIN, REAR SPAR AT RIBS 7/8 CORROSION TITANIUM DOUBLER PERMANENT REPAIR.   ACCOMPLISHED SRI DO/TS 3217-10-13551 REF ART FORM PL-004-1 FOR DOUBLER FAB, COMPLIED WITH EO E2-57MR-404, REF NDT REPORT AMS 100810-19 FOR HFEC ROTO AND UT VALUES NO DEFECTS NOTED, COMPLIED WITH SRAS DO/TS 5415/07.
